# SDR DALA2022120807920

- Difficulty date: December 6, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 108,330 hours, 15,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:101 CORECTIVE ACTION: REINSTALLED EXIT SIGN COVER AT DOOR 1L. (2527800)
